A 63-year-old obese m an com plained to his physician of atulence, belching, diarrhea, and abdom…

A 63-year-old obese m an com plained to his physician of atulence, belching, diarrhea, and abdom inal pain soon after starting an appropriate oral therapy for type 2 diabetes. The disease was diagnosed after the m an was found to have a fasting blood glucose level of 170 m g/dL, and subsequent lab exam s revealed decreased glucose tolerance and fasting hyperglycem ia. Which of the follow ing drugs m ost likely caused the patient’s sym ptom s? A. Regular insulin B. Glyburide C. Miglitol D. Metform in E. Repaglinide F. Pioglitazone

Don't use plagiarized sources. Get Your Custom Essay on
A 63-year-old obese m an com plained to his physician of atulence, belching, diarrhea, and abdom…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*